Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ready 2 Quit

Is it possible to start using ro-accutane again?

I stopped using ro-accutane about 7 months ago, i was on a very high dosage 120mm for four months. (they wanted me to be on 60mm, i took the decision to go on a higher dosage) After i stopped taking it i was told that i would have the occasional breakout however im starting to think it would be worth me going to my doctor and asking to be put back on accutane as i feel my acne is starting to come back. Would that be possible? am i allowed to reuse accutane after iv'e been on such a high dosage?

P.S. I had no side effects at all from using the drug so that has to be a plus right?

any advice would be appriciated. thanks.

Share this post


Link to post
Share on other sites

yes it is possible, visit your derm at once. my derm wil not give accutane for a year after you stopped it, but my derm is wierd. i think most say about 2-3 months before you can start a 2nd round if needed.

good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×